Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 362, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Sep 5, 2012, 8:01 PM CDT for Hickman County, Lewis County, Maury County, Tennessee. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2012, 8:01 PM CDT (01:01 UTC)
- Expired
- Sep 5, 2012, 9:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Lewis County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 109 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 8:06 PM CDT | TSTM WND GST 60 | 2 W Hohenwald, TN | CONSTRUCTION SIGN BLOWN DOWN AS WELL IN THE TOWN OF HOHENWALD |
| Sep 5, 8:09 PM CDT | TSTM WND DMG | 4 S Hohenwald, TN | TREE DOWN AT BUFFALO RD AND HOWARD SWITCH RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -149 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS54 KOHX 060101
SVROHX
TNC081-101-119-060200-
/O.NEW.KOHX.SV.W.0362.120906T0101Z-120906T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
801 PM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
LEWIS COUNTY IN MIDDLE TENNESSEE...
MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 755 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM CENTERVILLE TO
CENTERVILLE TO HOHENWALD...AND WERE MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...
COLUMBIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY
OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN BENTON AND NORTHERN HICKMAN COUNTY. TAKE SHELTER NOW
INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3555 8767 3559 8765 3563 8768 3571 8762
3596 8755 3575 8693 3546 8712 3543 8721
3544 8722 3543 8724 3546 8737 3546 8745
3542 8745 3541 8748
TIME...MOT...LOC 0101Z 305DEG 29KT 3587 8738 3563 8741
3552 8761
$$
AL2 follow-up statements
863
WWUS54 KOHX 060121
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
821 PM CDT WED SEP 5 2012
TNC081-101-119-060200-
/O.CON.KOHX.SV.W.0362.000000T0000Z-120906T0200Z/
HICKMAN TN-LEWIS TN-MAURY TN-
821 PM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MAURY...LEWIS AND SOUTHERN HICKMAN COUNTIES UNTIL 900 PM CDT...
AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES EAST OF CENTERVILLE TO MOUNT PLEASANT TO 10 MILES
SOUTHEAST OF HOHENWALD...MOVING SOUTHEAST AT 35 MPH.
IN ADDITION...AT 8:06 PM STRONG WINDS AND WIND DAMAGE OCCURRED IN
THE TOWN OF HOHENWALD WITH THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNT PLEASANT AROUND 830 PM CDT.
COLUMBIA AROUND 840 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3555 8767 3558 8758 3561 8758 3568 8745
3581 8738 3575 8693 3546 8712 3543 8721
3546 8737 3546 8745 3542 8745 3542 8748
3541 8748
TIME...MOT...LOC 0120Z 305DEG 29KT 3578 8723 3554 8726
3543 8746
$$
AL134
WWUS54 KOHX 060141
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT WED SEP 5 2012
TNC081-060150-
/O.CAN.KOHX.SV.W.0362.000000T0000Z-120906T0200Z/
HICKMAN TN-
841 PM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HICKMAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3544 8722 3543 8723 3546 8737 3546 8745
3554 8741 3560 8736 3567 8720 3568 8698
3546 8712 3543 8721
TIME...MOT...LOC 0140Z 305DEG 29KT 3569 8707 3545 8710
3534 8730
$$
TNC101-119-060200-
/O.CON.KOHX.SV.W.0362.000000T0000Z-120906T0200Z/
LEWIS TN-MAURY TN-
841 PM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MAURY AND EASTERN LEWIS COUNTIES UNTIL 900 PM CDT...
AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF COLUMBIA...TO 7 MILES SOUTHEAST OF MOUNT
PLEASANT...TO 7 MILES NORTH OF LAWRENCEBURG...MOVING SOUTHEAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
COLUMBIA AROUND 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3544 8722 3543 8723 3546 8737 3546 8745
3554 8741 3560 8736 3567 8720 3568 8698
3546 8712 3543 8721
TIME...MOT...LOC 0140Z 305DEG 29KT 3569 8707 3545 8710
3534 8730
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 7:45 PM CDT, 16 minutes earlier.
Area forecast discussion, Sep 5, 7:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 745 PM CDT WED SEP 5 2012 .MESOSCALE UPDATE... CONVECTIVE LINE EXTENDS FROM HOLLADAY IN BENTON COUNTY EASTWARD THROUGH FRANKLIN...TO MURFREESBORO...TO MONTEREY AND CONTINUES TO SINK SOUTHWARD AS OF 0035Z. THE WESTWARD EXTENT OF THIS LINE EXTENDS INTO WEST TENNESSEE. THE WESTERN EXTEND HAS HAD A MORE EASTWARD COMPONENT AND HAS MERGED OVER FAR WESTERN MIDDLE TENNESSEE DURING THE LAST HALF HOUR. THUNDERSTORM WARNINGS HAVE BEEN CONFINED TO WESTERN MIDDLE TENNESSEE THUS FAR THIS EVENING. THE COLD POOL ALOFT THAT HELPED TO INITIATE THE CONVECTION HAS RELAXED. THE LATEST LMA SHOWS THE STRONGEST LIGHTNING TO BE IN THE CELL THAT CURRENTLY IN WESTERN HICKMAN. BOYD && .PREV DISCUSSION... /ISSUED 602 PM CDT WED SEP 5 2012/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION... LINE OF STRONG STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS NORTHERN MIDDLE TENNESSEE THIS EVENING. LOOKS LIKE CKV IS OUT OF THE CLEAR BUT MAY CONTINUE A VCTS THERE FOR STORMS TO THEIR SOUTHWEST UNTIL ABOUT 01Z. WILL CONTINUE A BRIEF PERIOD OF TSRA AT BNA THROUGH ABOUT THE SAME TIME AS THE GUST FRONT OUT AHEAD OF CONVECTION IS REACHING THE TERMINAL NOW. GUSTS UP TO 25 KNOTS WILL BE POSSIBLE WITH THE GUST FRONT AND WITH THE LAGGING STORMS. WILL TIME VCTS IN AT CSV FOR AFTER 00Z. ONCE THIS LINE MOVES THROUGH THE REGION...UPPER RIDGING LOOKS A BIT STRONGER TOMORROW SO PERHAPS SOME ISOLATED CELLS OVER THE PLATEAU FOR CSV WILL BE POSSIBLE THURSDAY AFTERNOON. OTHERWISE WE WILL BE UNDER A WEAK ZONAL/NORTHWEST FLOW SO A POST-00Z FRIDAY CONVECTIVE COMPLEX IS POSSIBLE BUT BEYOND THIS TAF PERIOD. BETWEEN 08-14Z WE CAN EXPECT LIGHT FOG TO DEVELOP...POSSIBLY DOWN TO IFR CONDITIONS. PREV DISCUSSION... /ISSUED 527 PM CDT WED SEP 5 2012/ MESOSCALE UPDATE... LINE OF CONVECTION CONTINUES TO SLIDE SOUTHEAST AND AT 2218Z STRETCHED ACROSS FAR NORTHERN MIDDLE TENNESSEE. OVERALL THERE HAS BEEN A GENERAL WEAKENING IN THIS ACTIVITY WITH GUSTS ALONG THE LINE RANGING FROM 30 TO 40 MPH AS THE GUST FRONT PASSES. A FEW GUSTS COULD BE HIGHER IN THE STRONGER STORMS DUE TO WATER LOADING. CONVECTION HAS BEEN TIED TO A SURFACE BOUNDARY THAT EXTENDS FROM NORTHWEST TENNESSEE NORTHEAST INTO EASTERN KENTUCKY. THERE HAS BEEN SOME EVIDENCE OF NORTH TO SOUTH COLD POOLING ACROSS THIS LINE. LIGHTNING STRIKES HAVE DECREASED CONSIDERABLY DURING THE LAST HALF HOUR IN THE CONVECTION FROM FAR NORTHERN MIDDLE TENNESSEE INTO KENTUCKY WHILE HOLDING STRONG OVER WEST TENNESSEE AND BOOTHEEL AREA OF MISSOURI. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Sep 5, 8:26 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 826 AM CDT WED SEP 5 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-061330- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 826 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON. HEAT INDICES WILL APPROACH 100 DEGREES WEST OF THE CUMBERLAND PLATEAU. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A STRONG COLD FRONT WILL MOVE INTO THE REGION FRIDAY NIGHT INTO SATURDAY. A LINE OF STORMS ARE EXPECTED TO MOVE INTO THE REGION LATE FRIDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Local storm report, Sep 5, 7:07 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG LAFAYETTE 36.52N 86.03W
09/05/2012 MACON TN TRAINED SPOTTER
TREE FELL ON MOVING CAR.
&&
ALLocal storm report, Sep 5, 7:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
713 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
09/05/2012 ROBERTSON TN TRAINED SPOTTER
A COUPLE OF TREES DOWN.
&&
ALSpecial weather statement, Sep 5, 7:17 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CDT WED SEP 5 2012
TNZ028-032-062>066-075-077-078-080-060100-
BEDFORD-CANNON-COFFEE-CUMBERLAND-DE KALB-PUTNAM-RUTHERFORD-VAN
BUREN-WARREN-WHITE-WILSON-
717 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
CUMBERLAND...DE KALB...PUTNAM...RUTHERFORD...VAN BUREN...WARREN...
WHITE AND WILSON COUNTIES...
AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTEREY TO
MURFREESBORO...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE NEAR...
SPARTA BY 730 PM CDT.
CROSSVILLE BY 745 PM CDT.
MCMINNVILLE BY 750 PM CDT.
BRIEF BUT TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AS WELL
AS WINDS UP TO AND AROUND 45 MPH. DANGEROUS CLOUD TO GROUND
LIGHTNING WILL ALSO OCCUR WITH ANY STORM.
LAT...LON 3593 8487 3551 8621 3587 8655 3620 8532
3616 8522
ALLocal storm report, Sep 5, 7:24 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 2 NE BELLE MEADE 36.12N 86.83W
09/05/2012 M2.40 INCH DAVIDSON TN TRAINED SPOTTER
RAIN MEASURED OFF MCCRORY LANE IN BELLEVUE
&&
ALSpecial weather statement, Sep 5, 7:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT WED SEP 5 2012
TNZ056>058-093-094-060130-
HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
749 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
PERRY AND WAYNE COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
HOHENWALD TO 10 MILES SOUTH OF LINDEN TO 6 MILES NORTHWEST OF
SAVANNAH...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS WILL BE NEAR...
HOHENWALD BY 755 PM CDT.
WAYNESBORO BY 805 PM CDT.
COLLINWOOD BY 820 PM CDT.
WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS
TORRENTIAL RAINFALL. PONDING OF WATER WILL OCCUR FROM THESE HEAVY
THUNDERSTORMS.
LAT...LON 3529 8799 3530 8802 3535 8801 3539 8803
3541 8798 3542 8802 3546 8805 3549 8799
3552 8798 3566 8772 3562 8735 3559 8736
3554 8731 3522 8744 3501 8799
ALLocal storm report, Sep 5, 7:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 13 NE CENTERVILLE 35.93N 87.29W
09/05/2012 HICKMAN TN AMATEUR RADIO
LARGE TREE DOWN ACROSS ROAD IN BONAQUA
&&
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 48 min |
| Sep 5, 7:17 PM CDT | Special Weather Statement | OHX | Cannon, Cumberland, DeKalb, Putnam, Rutherford, Warren and 1 more | 43 min |
| Sep 5, 7:41 PM CDT | Areal Flood Advisory | OHX | Benton | 80 min |
| Sep 5, 7:49 PM CDT | Special Weather Statement | OHX | Lewis, Wayne | 41 min |
| Sep 5, 8:36 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 54 min |
| Sep 5, 8:45 PM CDT | Special Weather Statement | OHX | Marshall | 45 min |
| Sep 5, 8:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 40 min |
| Sep 6, 5:12 AM CDT | Dense Fog Advisory | OHX | Benton, Cheatham, Davidson, Dickson, Hickman, Houston and 13 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.